# SDR SIMA20250918001

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 23,135 hours, 15,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT INOP.  RELAMPED FO FLASHLIGHT OPC GOOD EJ25-085
